# SDR I5EA2019052100032

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 61,320 hours, 40,199 cycles
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Condition: Overflow
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR RETURN TO MDSD DUE TO LT AFT TOLIET OVER FLOWING INTO GALLEY AREA.  CORRECTIVE ACTION: CLEANED AFT LT LAV AND GALLEY AREA.  PERFORMED CONDITIONAL INSPECTION FOR TOLIET OVERSERVICING AND OVERWEIGHT LANDING IAW AMM 05-51-12 AND 05-51-74.
